On additive representative functions

A. Sárközy, Vera T. Sós

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Citations (Scopus)

Abstract

In this paper we give a short survey of additive representation functions, in particular, on their regularity properties and value distribution. We prove a couple of new results and present many related unsolved problems.

Original languageEnglish
Title of host publicationThe Mathematics of Paul Erdos I, Second Edition
PublisherSpringer New York
Pages233-262
Number of pages30
ISBN (Print)9781461472582, 9781461472575
DOIs
Publication statusPublished - Jan 1 2013

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Sárközy, A., & Sós, V. T. (2013). On additive representative functions. In The Mathematics of Paul Erdos I, Second Edition (pp. 233-262). Springer New York. https://doi.org/10.1007/978-1-4614-7258-2_16